# SDR CA970114015

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 31A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Elbow
- Part number: AN8336D
- Condition: Loose
- Location: Retract Actuator
- Part time: 420 hours
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A WALK AROUND, HYDRAULIC FLUID WAS NOTICED LEAKING FROM THE NOSE GEAR AREA.  GEAR AREA CLEANED UP AND GEAR SWING CARRIED OUT.  FLUID NOTICED LEAKING FROM AROUND THE RETRACT LINE OF THE NOSE GEAR ACTUATOR.  FITTING FOUND TO BE LOOSE.  FITTING TIGHTENED AND LEAK CHECK CARRIED OUT.   PART TC:  279.
